Genital Warts At 19 Weeks Pregnant?

Illustration of Genital Warts At 19 Weeks Pregnant?
Illustration: Genital Warts At 19 Weeks Pregnant? Bing

I’m a 28-year-old woman, I’m pregnant with my first child, but this is my miss v, how come there’s a kind of wart like that, and it appeared about a month ago, which was initially blistered and then sore and grew like a chicken’s comb now, isn’t it dangerous for the fetus, then how is the treatment? can it be completely cured, will it also affect the delivery later, thank you doctor..

1 Answer:

Hello Mulkiya,

Genital warts is a disease caused by the HPV virus and causes complaints of grouped or separate lumps that are gray or reddish in color which causes discomfort and itching in the genitals.

Genital warts that occur in pregnant women are not disturbing and do not harm the fetus because genital warts are not transmitted through the placenta or blood. However, genital warts can be transmitted to the baby during the delivery process where there is contact with the baby's skin with the warts, although the possibility of transmission is small and rare.

Therefore, I suggest that you consult directly with your obstetrician or dermatologist about this. The doctor will carry out further tests and decide on the right treatment. Often doctors will delay treatment until delivery or until the fetus and mother are strong and stable enough to undergo treatment.

If the doctor decides to provide treatment, chances are the doctor will perform a freezing / cryotherapy procedure or cautery. Topical treatment that is allowed is only trichloroacetic acid liquid by a doctor. Avoid applying any ointment or cream to warts without doctor's advice.

Meanwhile you should keep your intimate organs clean, wear comfortable and not tight pants, change your pants if they get wet, and go to the doctor immediately if you feel that you have multiple warts.

Here are articles related to the topic of your question:

Genital warts

Thank you and hope this helps,

dr. Devika Y

: by

Related Question

The Cause Of Spinning Dizziness After Taking The Drug?

The Cause Of Spinning Dizziness After Taking The Drug?

(2 years ago)

my mother took medicine from Dr. Naraf, but when I finished taking the medicine she felt dizzy, was spinning, why huh? T...

Dangers Of Measles In Infants 3 Months?

Dangers Of Measles In Infants 3 Months?

(2 years ago)

Mlm, my baby is 3 months old, 3 days ago his body is hot but his hands and feet are cold + cough … Already treated at Paracetamol with amoxilin trihydrate. Whole body ,, mayb...

Leave a Reply

Your email address will not be published.